MathSciNet Relay Station
MathSciNet bibliographic data
MR238927 (39 #287) 18.20 (55.00)
Karoubi, Max Algèbres de Clifford et $K$-théorie. (French) Ann. Sci. École Norm. Sup. (4) 1 1968 161–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement